# SDR HNAA2012073000885

- Difficulty date: July 30, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8102
- Aircraft serial: 375
- Aircraft time: 41,020 hours, 44,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THIRD AFT EMERGENCY FLOOR TRACK LIGHT, THIRD FROM THE REAR IS INOPERATIVE.  R & R EMERGENCY FLOOR LIGHT.  REINSTALLED TRACK, OPS CHECKED GOOD.
